# SDR SWAA2013021912826

- Difficulty date: January 15, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654580167
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON BULKHEAD BS 227.8  BL 0 WL 186 LOWER NOSE COMPARTMENT.  REPAIRED BULKHEAD LOWER WEB BS 227.8 BETWEEN WL 180/ WL 190 AND BL 0 IAW EO N. AEM-HC53-012/13 R0 AND EA N. 1-353-21731 R0 FOR INSPECTION REQUIRED SEE TLD #T027942.
